# SDR HALA2015112200241

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 12,683 hours, 1,966 cycles
- System (JASC): 2420 · AC Generation System
- Part: Oil System
- Condition: Underserviced
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDG 2 OIL SYS INOPERATIVE ON ECAM ,ACCOMPLISHED AMM 12-13-24, IDG SERVICING, OK FOR SERVICE.
